A Note on the Growth of Davenport's constant.
Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 229-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1992__74_2_155694,
author = {Marcin Mazur},
title = {A {Note} on the {Growth} of {Davenport's} constant.},
journal = {Manuscripta mathematica},
pages = {229--236},
year = {1992},
volume = {74},
number = {2},
zbl = {0759.20009},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155694/}
}
Marcin Mazur. A Note on the Growth of Davenport's constant.. Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 229-236. http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155694/